# SDR 2001UALA00490

- Difficulty date: April 6, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N607UA
- Make and model: Boeing 767222
- Aircraft serial: 21868
- Aircraft time: 70,344 hours, 18,046 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2730 · Elevator Control System
- Part: Filter
- Condition: Failed
- Location: Elevator
- Component: -
- Stage of operation: IN
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EICAS R ELEV IND NOT MOVING ON CONTROL CHECK.  SEVERAL ATTEMPTS, STICK GAVE A JUMP AND NOW INDICATOR FUNCTIONS, BUT CONTROLS SPONGY.  *S/D*  LOSS OF ELEV EICAS INDICATION WAS ATTRIBUTED TO A FAILED IN-LINE ELECTRICAL FILTER  (L-C FILTER) AND SPLICE.  THE SPONGY FEEL OF THE ELEV CONTROLS WAS ATTRIBUTED TO AN OUT OF RIG CONDITION OF THE ELEV POWER CONTROL ACTUATORS (PCA'S).  THE SUBJECT L-C FILTER WAS REPLACED AND RESPLICED PER WDM BOTH ELEV POSITION TRANSMITTERS WERE ADJUSTED PER MM .  THE ELEV PCA RIGGING WAS CHECKED AND CORRECTED AS REQUIRED PER MM .  A ELEV INPUT LINKAGE BELLCRANK WAS FOUND OUT OF SERVICEABLE LIMITS AND WAS REPLACED.  THE BELLCRANK DID NOT CONTRIBUTE TO THE LOSS OF ELEV INDICATION.
